DEPUY MITEK LLC US VAPR 3.5MM HOOK 1-PIECE ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Back to Search Results |
| Catalog Number |
227305 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the investigation has been updated to reflect the correct information: investigation summary h4: the device manufacture date is currently unavailable.A manufacturing record evaluation was performed for the finished device u2304053 number, and no non-conformances related to the reported complaint condition were identified.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photo investigation revealed that the device is taken out of its package.The device is over its transparent blister, no structural anomalies can be observed.The device is not connected to the generator.It is not possible to verify the issue reported, the photo provided does not contain enough evidence.The overall complaint was not confirmed as the observed condition of the vapr 3.5mm hook 1-piece electrode -ea would have not contributed to the complained device issue.Based on the investigation findings, a potential cause cannot be provided since the device needs to be physically evaluated.The hands-on analysis will provide sufficient evidence to determine why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
Event or Problem Description
It was reported by the healthcare professional in colombia that during an unspecified surgical procedure on (b)(6) 2024, it was observed that in the middle of the procedure a vapr hook electrode device was required to release the retinaculum.According to the reporter when the implant was passed to the table, the pedal was activated, but it did not work because the console did not recognize the device.It was reported that the doctor reiterated that he did not allow the implant to be charged.There was no patient consequence.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: h4: the device manufacture date was reported as unknown on the initial report.Please note that the date of manufacture has been updated accordingly.